# SDR DALA2024080207728

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,878 hours, 23,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 2 L DOOR WOULD NOT ARM. CORRECTIVE ACTION: CYCLED DOOR LATCH OPS NML IAW B757 AMM52-26. (6204896)
